# SDR SWIA200820287

- Difficulty date: June 30, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 4,712 hours, 2,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB CRACKED AT ZONES 2 AND 3. (C-CHECK)REPAIRED PER REO.
